# SDR DHL2003742570

- Difficulty date: November 20, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 CARGO DOOR FUSELAGE FRAME LOWER FWD, CORNER AREA WITH DENTS.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-10-1 FIG 1.  CUT OUT DAMAGED UPPER CHORD AND FABBED NEW ONE FROM BAC 1503-100274 PO 3344880 DIM 42 INCHES & SPLICE ANGLE DIM 9 INCHES IAE B727 SRM 51-40-1 FIG 1.  CUT OUT DAMAGED WEB & FABBED NEW FROM 7075-T6 .071 DIM 31 X 4.25  PO 900242 & 2 EA SPLICE DOUBLERS SAME MATL DIM 8.5 X 4.25 INCH IAW B727 SRM 53-10-2 FIG 3, 51-40-2 FIG 1.  REPAIR PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2, AND INSTALLED IAW B727 SRM 51-40-2 FIG 1 & 51-40-4 FIG 1.
